# SDR SWIA201332809

- Difficulty date: February 15, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 27,988 hours, 23,783 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Failed
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

COOL EXHAUST FAIL STATUS MESSAGE ILLUMINATED, CIRCUIT BREAKER POPPED AND AN ACRID AROMA WAS NOTICED.  (FLT 6537)  REPLACED AVIONIC COOLING FAN IAW AMM.  P/N: AE1410CA1  S/N ON: 00719  S/N OFF: L0125
